# SDR USAABB00037

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1013272
- Condition: Inoperative
- Location: Row 13
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 158 - INBOUND TO BOS, CREW REPORTED A FLASH OF LIGHT IN THE CABIN, FOLLOWED BY A PASSENGER READING LIGHT GOING OUT.  THE LIGHT WAS RESET.  THE LIGHT FLASHED AND EXTINGUISHED AGAIN, FOLLOWED BY AN ELECTRICAL ODOR.  MAINTENANCE IN BOS COULD NOT FIND A PROBLEM.  MAINTENANCE IN PHL REMOVED THE BULB FROM A DEFECTIVE SIDEWALL LIGHT ASSEMBLY AND PROGRAMMED IT FOR REPLACEMENT.  (M)
